# SDR FDEA201303180592

- Difficulty date: March 18, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 68,127 hours, 15,647 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: NRC6753504
- Part serial: 0025
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP T/E WEDGE INBD EDGE FOUND DELAMINATION.  REPAIRED IAW EA 1-5750-165912.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 116.
